# SDR SWAA2021061045702

- Difficulty date: January 30, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 74,514 hours, 43,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH WING O/B AFT FLAP I/B CORNER DELAMINATED / REMOVED AND REPLACED O/B AFT FLAP AT LT WING AS PER B737-700 AMM 27-51-22-400-801. INSTALLATION TEST OK
